# SDR FDEA201711113228

- Difficulty date: November 11, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 32,905 hours, 17,515 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5328536800000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

221LF COURIER AREA FLOOR PANEL DELAMINATED. REMOVED AND INSTALLED COURIER FLOOR PANEL 221LF IAW AMM 53-10-23-04. FABRICATED PANEL 221LF ON T17/1305719 IAW DWG SRZ-25-005 CAT "A" MAJOR REPAIR.
